Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some normal subgroups of homomorphisms


Author: James V. Whittaker
Journal: Trans. Amer. Math. Soc. 123 (1966), 88-98
MSC: Primary 54.80
DOI: https://doi.org/10.1090/S0002-9947-1966-0192482-2
MathSciNet review: 0192482
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Brown and H. Gluck, Stable structures on manifolds. II, Stable manifolds, Ann. of Math. (2) 79 (1964), 18-44. MR 0158384 (28:1608b)
  • [2] J. Schreier and S. Ulam, Eine Bemerkung über die Gruppe der topologischen Abbildungen der Kreislinie auf sich selbst, Studia Math. 5 (1934), 155-159.
  • [3] J. V. Whittaker, On isomorphic groups and homeomorphic spaces, Ann. of Math. (2) 78 (1963), 74-91. MR 0150750 (27:737)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0192482-2
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society